Got a Medical Question? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
That is a good concern.
If BOOP is related to the dilantin, then discontinuing this medication will prevent further progression of the disease.
The disease may not be fully reversible in some cases.
But you should see improvement faster with prednisone while not on dilantin.
Yes, dilantin does decrease the prednisone efficacy.
So, prednisone should work better while not on dilantin.
It was my pleasure to help you today. Best wishes, Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you! Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/